MAUDE Adverse Event Report: ZIMMER BIOMET, INC. 20MM HEIGHT SIZE E,F WITH LOCKING SCREW STRIPED YELLOW ARTICULAR SURFACE; PROSTHESIS, KNEE

ZIMMER BIOMET, INC. 20MM HEIGHT SIZE E,F WITH LOCKING SCREW STRIPED YELLOW ARTICULAR SURFACE; PROSTHESIS, KNEE
Catalog Number 00599403220
Medical Device Problem Code Difficult to Insert (1316)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 07/21/2023
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that during an initial total knee arthroplasty, the surgeon had difficulty seating the articular surface upon the tibial tray.There was a surgical delay however no patient impact or adverse events have been reported.Due diligence is in progress for this event, to date no further information has been reported.
 
Additional Manufacturer Narrative
(b)(4).G2: foreign: india.D10: medical product: unknown tibial tray: catalog#ni, lot#ni.Customer has indicated that the product is in process of being returned to zimmer biomet for investigation.Once the investigation has been completed, a follow-up mdr will be submitted.H3 other text : see h10 narrative.
 
Additional Manufacturer Narrative
This follow-up report is being submitted to relay additional information.Visual examination of returned product identified signs of attempted use with nicks, gouges, and dings.Additionally, the dovetail feature was identified as flared.This complaint is confirmed.Device history record was reviewed and no discrepancies related to the reported event were found.Root cause was unable to be determined.If any further information is found which would change or alter any conclusions or information, a supplemental report will be filed accordingly.Zimmer biomet will continue to monitor for trends.
 
Event or Problem Description
No further event information at time of this report.

Brand Name
20MM HEIGHT SIZE E,F WITH LOCKING SCREW STRIPED YELLOW ARTICULAR SURFACE
Common Device Name
PROSTHESIS, KNEE
Manufacturer (Section D)
ZIMMER BIOMET, INC.
1800 w. center st.
warsaw IN 46580
Manufacturer (Section G)
ZIMMER BIOMET, INC.
1800 w. center st.
warsaw IN 46580
Manufacturer Contact
jennifer rapsavage
56 e. bell dr.
warsaw, IN 46582
5745260384
MDR Report Key17498135
Report Number0001822565-2023-02127
Device Sequence Number2394478
Product Code JWH
UDI-Device Identifier00889024635784
UDI-Public(01)00889024635784(17)270812(10)65586867
Combination Product (Y/N)N
Initial Reporter CountryIN
PMA/510(K) Number
K173057
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 11/17/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number00599403220
Device Lot Number65586867
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/21/2023
Supplement Date Received by Manufacturer11/16/2023
Initial Report FDA Received Date08/10/2023
Supplement Report FDA Received Date11/17/2023
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured08/17/2022
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
SEE H10 NARRATIVE.
Patient SexPrefer Not To Disclose